# SDR GTIA970008

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Doubler
- Condition: Not Installed
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - REPAIR AFT OF E/E DOOR AT STATION 257 NOT IN COMPLIANCE WITH SRM 53-04, FIG 12B.  NO FINGER DOUBLER INSTALLED.  INSTALLED NEW FINGER DOUBLER PER SRM 53-04, FIG 12B.  (M)
